When administering weekly gluteal injections, is it unusal to experience mild anaphalactic shock sym
ptoms (overall tingling, moderate pharangeal constriction and tachycardia), and on only one side? No problems on the R. side, but those symptoms the last two times when injecting the left glute.
Anaphylaxis is not mild, it is a potentially life-threatening condition. If somebody is getting an anaphylactic reaction from an injection they must stop getting the injections. It is possible to get a mild allergic reaction from the drug, in which case one has to consider the pros and cons of getting it. It is also possible to get an irritation of the area if the injection is constantly being given in the same site (which it shouldn't be). This irritation is from the needle rather than the drug. Rotation of injection site should stop this problem.
@ whizzer good call! Definitely the drug you are injecting, you could have developed an allergy to it, or have always been allergic to it, discontinue and consult a physician ASAP!!
by claudian6 years ago
while administering an injection can you damage a nerve on the deltoid?
by Deborah Brooks Langford7 months ago
I just found out that I have MILD FATTY LIVER.. Need to know if anyone else has it and what to eat.Can anyone tell me What to eat and drink or what to stay away from if I have Mild Fatty Liver.. and what causes it?.. I...
Copyright © 2018 HubPages Inc. and respective owners.
Other product and company names shown may be trademarks of their respective owners.
HubPages® is a registered Service Mark of HubPages, Inc.
HubPages and Hubbers (authors) may earn revenue on this page based on affiliate relationships and advertisements with partners including Amazon, Google, and others.